Alert archive / Minnesota / Tornado Warnings in 2015

Tornado Warning 18, NWS Aberdeen, SD

July 17, 2015Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this tornado warning at Jul 17, 2015, 8:53 PM CDT for Big Stone County, Traverse County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2015, 8:53 PM CDT (01:53 UTC)
Expired
Jul 17, 2015, 9:29 PM CDT
In force
36 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Big Stone County, MN, Traverse County, MN

The radar

The Aberdeen radar (KABR), 160 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 3:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-341 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WFUS53 KABR 180153
TORABR
MNC011-155-180245-
/O.NEW.KABR.TO.W.0018.150718T0153Z-150718T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
853 PM CDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN TRAVERSE COUNTY IN WEST CENTRAL MINNESOTA...
  NORTHEASTERN BIG STONE COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 945 PM CDT
    
* AT 853 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR GRACEVILLE...OR 15 MILES NORTH OF
  ORTONVILLE...MOVING EAST AT 25 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  JOHNSON AND TRINITY LUTHERAN COUNTRY CHURCH AROUND 900 PM CDT.
  ARTICHOKE AROUND 920 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4548 9663 4561 9656 4562 9651 4562 9626
      4559 9625 4558 9624 4541 9624 4541 9612
      4529 9612
TIME...MOT...LOC 0153Z 278DEG 23KT 4552 9638 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SD
2 follow-up statements
293 
WWUS53 KABR 180219
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
919 PM CDT FRI JUL 17 2015

MNC011-155-180245-
/O.CON.KABR.TO.W.0018.000000T0000Z-150718T0245Z/
TRAVERSE MN-BIG STONE MN-
919 PM CDT FRI JUL 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN TRAVERSE AND NORTHEASTERN BIG STONE COUNTIES...
    
AT 919 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR JOHNSON...OR 16 MILES NORTHEAST OF ORTONVILLE...
MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  ARTICHOKE AROUND 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4541 9643 4562 9640 4562 9626 4559 9625
      4558 9624 4541 9624 4541 9612 4529 9612
TIME...MOT...LOC 0219Z 278DEG 26KT 4551 9626 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SD
625 
WWUS53 KABR 180229
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
929 PM CDT FRI JUL 17 2015

MNC011-155-180239-
/O.CAN.KABR.TO.W.0018.000000T0000Z-150718T0245Z/
TRAVERSE MN-BIG STONE MN-
929 PM CDT FRI JUL 17 2015

...THE TORNADO WARNING FOR SOUTHEASTERN TRAVERSE AND NORTHEASTERN BIG
STONE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4541 9643 4562 9640 4562 9626 4559 9625
      4558 9624 4541 9624 4541 9612 4529 9612
TIME...MOT...LOC 0228Z 278DEG 23KT 4550 9617 

$$

SD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jul 17, 6:40 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 17, 6:40 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
640 PM CDT FRI JUL 17 2015

.UPDATE...
ISSUED AT 636 PM CDT FRI JUL 17 2015

ONGOING SEVERE WEATHER THIS EVENING. NO MAJOR UPDATES TO THE
CURRENT FORECAST EXCEPT TO CLEAR POPS FOR THE NEXT FEW HOURS FROM
THE WESTERN COUNTIES.

UPDATE ISSUED AT 401 PM CDT FRI JUL 17 2015

UPDATED PRODUCTS FOR THE SEVERE THUNDERSTORM WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 214 PM CDT FRI JUL 17 2015

CURRENTLY...TEMPERATURES OUT AHEAD OF SLOW-MOVING COLD FRONT ARE
WARMING THROUGH THE 80S INTO THE LOW 90S. BEHIND THE
FRONT...TEMPERATURES ARE NOTABLY COOLER WITH READINGS RANGING FROM
THE UPPER 60S TO THE LOW 80S. THE ATMOSPHERE OUT AHEAD OF THIS COLD
FRONT COULD BE CHARACTERIZED AS BECOMING RATHER UNSTABLE...WITH
MLCAPE VALUES OFF SPC'S MESO-PAGE SHOWING A BULLS-EYE OF OVER
2500J/KG. AT THE SAME TIME...THE DEEP LAYER SHEAR HAS INCREASED TO
45 TO 50 KNOTS. THESE TWO INDICES/PARAMETERS ALONE SUGGEST
SIGNIFICANTLY STRONG/SEVERE STORMS ARE POSSIBLE.

THIS AFTERNOON THROUGH LATE TONIGHT...ALL THE AVAILABLE MODEL
GUIDANCE /INCLUDING CAM OUTPUT/ SEEMS TO SUGGEST THERE WILL BE AT
LEAST SCATTERED COVERAGE OF PRECIPITATION OVER THE CWA. THE
RECURRING THEME IN THE HRRR...ARW...NMM...NAMDNG5...NSSL WRF AND
LOCAL WRF IS THAT THERE COULD BE TWO ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS OVER THE NEXT 12 HOURS OR SO. ONE ROUND OF SEVERE
STORMS IS EXPECTED TO FIRE OFF THIS SLOW MOVING COLD FRONT BY LATE
THIS AFTERNOON...AFFECTING MAINLY NORTHEAST SOUTH DAKOTA WITH
DISCRETE SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AND BY EARLY THIS EVENING PERHAPS EVEN A
TORNADO OR TWO. A SECOND ROUND OF STRONG TO PERHAPS SEVERE STORMS
COULD BE MOVING INTO THE SOUTHERN /I-90 CORRIDOR/ FORECAST AREA
LIFTING EAST-NORTHEAST BETWEEN ROUGHLY 01Z AND 06Z. THIS SECOND
ROUND OF STORMS...WHILE NOT AFFIXED TO OR OUT AHEAD OF THIS COLD
FRONT...WILL HAVE THE POTENTIAL TO ORGANIZE INTO A FORWARD
PROPAGATING SQUALL LINE/BOWING LINE SEGMENT AND PRODUCE SEVERE
STRAIGHT LINE WIND DAMAGE GIVEN THE AMOUNT OF CLOUD-BEARING SHEAR
THAT WILL BE AROUND THROUGH LATE THIS EVENING INTO THE OVERNIGHT
HOURS.

ONCE THESE CONVECTION CHANCES GO AWAY LATE TONIGHT...THE REST OF THE
SHORT TERM FORECAST IS DRY AND COOL WITH SURFACE HIGH PRESSURE
INFLUENCING THE FORECAST AREA. EXPECT TEMPERATURES THE NEXT COUPLE
OF DAYS TO BE CLOSER TO NORMAL...AND NOT SO UNCOMFORTABLY MUGGY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 214 PM CDT FRI JUL 17 2015

THERE IS A REASONABLE AGREEMENT AMONG MODELS WITH THE UPPER
LEVEL FLOW PATTERN ACROSS THE CONUS THROUGH THE PERIOD. THERE IS
FAIRLY GOOD SIGNAL FOR WIDESPREAD PCPN CHANCES LATE TUESDAY
NIGHT/WEDNESDAY AS A FAIRLY STRONG SHORTWAVE CROSSES THE REGION.
BEYOND WEDNESDAY...PCPN CHANCES ARE A BEST GUESS AS THE GFS SHOWS AN
AREA OF LOW PRESSURE SITUATED WEST OF THE CWA THROUGH THE REST OF
THE PERIOD. WHILE THERE WILL BE DECENT CAPE VALUES...THERE WILL ALSO
BE A FAIRLY STRONG CAP IN PLACE WITH 700 MB TEMPS OF +12 TO +14.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 636 PM CDT FRI JUL 17 2015

SEVERE STORMS EAST OF KABR THOUGH SOME TSRA ARE STILL DEVELOPING
NEAR KABR. ANOTHER ROUND OF STORMS IS POSSIBLE AFTER 03Z ESPECIALLY
NEAR KPIR. VFR CONDITIONS ARE EXPECTED EXCEPT IN THUNDERSTORMS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...WISE
SHORT TERM...DORN
LONG TERM...SD
AVIATION...WISE
Hazardous weather outlook, Jul 17, 4:09 AM CDT, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
409 AM CDT FRI JUL 17 2015

MNZ039-046-SDZ004>011-016>023-180915-
TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-
WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
409 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THEY WILL
INITIATE ALONG A FRONTAL BOUNDARY ACROSS NORTH CENTRAL SOUTH
DAKOTA LATE IN THE AFTERNOON...AND THEN TRACK FROM WEST TO EAST
ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREAT...HOWEVER...CANNOT RULE OUT AN
ISOLATED TORNADO AS WELL.

ALTHOUGH A MUCH LESSER CHANCE...THERE MAY BE AN SECOND ROUND OF
THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. STRONG WINDS
WILL BE THE MAIN THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.

SDZ003-015-180915-
CORSON-DEWEY-
409 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST
ACROSS THE REGION LATER THIS MORNING AND EARLY AFTERNOON. THESE
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE
MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE
REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SDZ033>037-045-048-051-180915-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
409 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS
AFTERNOON...ALTHOUGH THE STRONGEST STORMS APPEAR AS THOUGH THEY
WILL REMAIN NORTH OF THE REGION. HOWEVER...THERE MAY BE A SECOND
ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF
THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SERR

In the hours before

Local storm report, Jul 17, 8:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
828 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     WAUBAY                  45.33N  97.31W
07/17/2015                   DAY                SD   TRAINED SPOTTER

            SEVERAL LARGE TREES 2 FEET IN DIAMETER DOWN IN TOWN

&&

EVENT NUMBER ABR1500590

VIPOND
Local storm report, Jul 17, 8:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
835 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             SUMMIT                  45.30N  97.04W
07/17/2015  E1.25 INCH       ROBERTS            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1500591

JRS
Local storm report, Jul 17, 8:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
838 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     BRISTOL                 45.35N  97.75W
07/17/2015                   DAY                SD   PUBLIC

            DAMAGE TO CANOPY AT THE HOT SPOT

&&

EVENT NUMBER ABR1500592

WISE
Local storm report, Jul 17, 8:40 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
840 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             3 S WALLACE             45.04N  97.48W
07/17/2015  E1.75 INCH       CODINGTON          SD   EMERGENCY MNGR

            50 MPH WIND GUSTS REPORTED

&&

EVENT NUMBER ABR1500593

VIPOND
Local storm report, Jul 17, 8:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
844 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     WAUBAY                  45.33N  97.31W
07/17/2015                   DAY                SD   EMERGENCY MNGR

            TREES DOWN ALL OVER TOWN...NUMEROUS CAMPERS
            OVRTURNED...TWO REPORTED FIRES FROM DOWNED POWER POLES

&&

EVENT NUMBER ABR1500594

KEARNS
Local storm report, Jul 17, 8:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
851 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND GST     1 WSW SUMMIT            45.30N  97.06W
07/17/2015  M92 MPH          GRANT              SD   MESONET

&&

EVENT NUMBER ABR1500596

VIPOND

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:05 PM CDTSevere Thunderstorm WarningABRTraverse40 min
Jul 17, 7:08 PM CDTTornado WarningABRBig Stone37 min
Jul 17, 7:25 PM CDTSevere Thunderstorm WarningABRBig Stone, Traverse20 min
Jul 17, 7:48 PM CDTSevere Thunderstorm WarningABRBig Stone, Traverse72 min
Jul 17, 9:00 PM CDTSevere Thunderstorm WarningABRBig Stone45 min

Nearby

Tornado Warnings in Minnesota, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.